# SDR SWAA2017060814216

- Difficulty date: June 6, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 36,352 hours, 21,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN BROKEN.  R&R SIGN ASSEMBLY PER AMM.
